# SDR AALA202208235344

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A300*
- Aircraft serial: 6569
- Aircraft time: 24,054 hours, 9,442 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAXI OUT FLIGHT ATTENDANT REPORTS 1L DOOR CHECK PRESSURE MESSAGE ON FLIGHT ATTENDANT PANEL. SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00.
